| Model Number |
55-0568 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
09/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial rep.Orter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
After review of medical record, patient was revised to address failed right total hip replacement.Revision notes reported femoral component was grossly loose and was removed.Patient had marked deformity in femur.Liner was loosened.Head,liner, and stem were removed.Patient experienced pain, swelling,pseudotumor, had blood on the aspirate and possible metallosis.Doi: (b)(6) 2011; dor: (b)(6) 2017; (right hip).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.